# SDR HNAA2014052900165

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 62,786 hours, 70,128 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 82400033037
- Condition: Damaged
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, WOW CAUTION LIGHT ILLUMINATED AND EXTINGUISHED TWO TIMES. NORMAL GEAR EXTENSION FOR LANDING.  PSEU CODE 12, RT GEAR WOW CHECK.  WIRING FROM 3261-P15 TO SENSOR FOUND INDUCTANCE AND RESISTANCE HIGH.  R & R RT GEAR WOW 1 HARNESS. JACKED AND CYCLED GEAR.  NO DEFECTS NOTED. OK FOR SERVICE.
